Couldn't find what you looking for?

TRY OUR SEARCH!

I have been doing lortabs for around 6-8 months just about everyday i starting doing them when i was 16 years old because my girlfriend and i broke up after being together for 2 years and i was greatly upset about that and i found that taking a lortab would help me not stress about it and be as upset, it took all my anxiety away. Its a truly horrible thing being in 11th grade in highschool and addicted to lortabs. I go out of my way everyday to buy them i usually take 4 blue watsons in the morning and 5 blue watsons after school and 2 or 3 later that night i usually take anywhere from 8 to 12 blue watson a day and spend 40 to 60dollars a day on them usaully 250 to 300 dollars a week. Me being in highschool depending on a pill everyday is horrible i feel like its the only way i can feel like my self i depend on them and my connections everyday and sometimes my connects are out so i have to go a day without them and i always say that its the worst day of my life. on those days that my connects are out i call around 15 to 20 people looking for them. my friends are really worried about me and they want me to stop but i dont listen to them.I have never commited myself to stop doing them because i know the withdrawls will be very bad and honestly im scared.The day or two that my connections do not have any are horrible days and i couldnt even think about what it would be like to go a week or so without them.I could go to rehab but it would be very hard for me to sit my parents down and tell them about my addiction its hard even talking to my good friends about it muchless my mom and dad. I know that each and every day i keep doing them i am only digging a deeper hole for myself.I am going to put my everything into stopping the next break i get out of school with my friends support hopefully i will be able to do it.I just wanted to tell everyone my story. Here is my advice comeing from a 17 year old high school student if you have never taken a lortab DONT my biggest mistake in my life was takeing the my first lortaband if your like me i know how it is and its horrible. I wish everyone the best of luck on getting over your addiction because i think its time to over come mine and stop tabs from running my life, wasteing my time and my money.

Loading...

You do need to stop taking them. There are a couple of ways - stop all of it or work your way off of it taking half as much each day until you are not taking any.

You do need to talk to either your parents or a couple of friends. This addiction is out of control and you need someone to keep you accountable to quit. Get help. The help is to get you started and focused on quiting.
Reply

Loading...

I hope by chance this finds you ! You are young and trust me your parents maybe upset at first but in the long run they will respect you . I'm the mother of 3 and have been fighting addiction for years . The only way to get clean and stay clean it to have a really great support team ( your parents ) and God .... You will feel bad at first lost of depression and anxiety and being sick but after about 5 days to will feel better . I was taking anywhere from 10-10mg hydros and around 15 tramadol a day plus xanaxs and snorting Roxie's ... So I know where your coming from ... There is life after pills and it's so much better ... You have to want to stop and get away from anybody that messes with these evil things . They are the devils drug ... About 4 yrs ago I just about lost my kids and husband b/c of them ... Please tell your parents they would rather you be honest than find you dead !!!! God be with you and I hope you are free of the
Reply

Loading...

Little Buddy PLEASE QUIT..IM 45 IT SUX..TELL UR FOLKS U NEED HELP...NOW..TRY SUBOXONE..PLEASE FOR UR LIFE IS OVER...PRAYERS UP FOR U..

 ***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...


They most certainly do not get you high like lortabs or other 'proper dope' does, so if that's what you mean by feel good feelings, then the answer is no. They do, however have much of the same anti-depressant/good mood type of effect that dope does. They keep you on a very even-keel, mood-wise.
Reply

Loading...